# SDR RAIA00605012

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 18,679 hours, 16,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX -  ROW 12 EMERGENCY LIGHT STRIP INOP.  RE-SECURED CONNECTORS AT FLOOR STRIP LIGHTING.
